MAUDE Adverse Event Report: VISTA-DENTAL TRITON IRRIGATION SOLUTION

VISTA-DENTAL TRITON IRRIGATION SOLUTION
Catalog Number 5028425U0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient went to the doctor due to pain on (b)(6) 2023.The doctor reported irreversible pulpitis/ early necrosis with sap and performed an emergency pulpectomy on tooth 45 (ada 29).A 30 ga vented irrigation needle mounted on 5cc luer lock syringe was used.Also, a rubber dam isolation and high vol suction with narrow bore and large bore evacuation tips were used.Nothing notable occurred during the procedure.The doctor said they followed the instructions for use; however, the instructions say keep refrigerated but the doctor said they may not have been as diligent to keep the product there when needing it handy for procedures so they store it in a climate-controlled cupbord away from light where similar materials are stored.No air bubbles were noticed.The cap was placed on with the arrows the correct way.The pain did not go away and the patient reported swelling in the lower right jaw region the same evening.The doctor prescribed amoxycillin 500mg tid for 7 days and then azithromycin 500mg od for 5 days.The patient's pain level started to reduce on (b)(6) 2023 but there was still a hard indurated swelling in the vestibule.

Brand Name
TRITON IRRIGATION SOLUTION
Common Device Name
IRRIGATION SOLUTION
Manufacturer (Section D)
VISTA-DENTAL
2200 south street
racine WI 53404
MDR Report Key18221936
Report Number1032227-2023-00006
Device Sequence Number6748210
Product Code KJJ
UDI-Device Identifier00887919884699
UDI-Public(01)00887919884699(17)250330(10)20232015
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/28/2023
Report Date (Section F) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2025
Device Catalogue Number5028425U0
Device Lot Number20232015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/03/2023
Event Location Other
Date Report to Manufacturer11/28/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/28/2023
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight55 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA11/28/2023